Click to zoom
Nurofen Maximum Strength 10% Gel Ibuprofen helps relieve the pain and inflammation caused by minor muscular injuries.
It contains 10% w/w ibuprofen
This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here
To relieve pain and inflammation in:
Check the tube seal is not broken before first use. Invert cap and press to break seal.
Adults and elderly and children over 12 years: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel from the tube and rub into the affected area until absorbed - then wash your hands straight away. The amount of gel squeezed would be equivalent to 50 to 125mg of Ibuprofen.
Do not cover with plaster or dressing. Do not apply more than 4 times in 24 hours. Do not reapply within 4 hours.
Do not use it on broken or damaged skin, on the lips, near the eyes, mouth or nose.
Avoid excessive exposure of the treated area to sunlight.
Discontinue if a rash appears.
Use this medicine only on your skin
Active Ingredient: Ibuprofen 10% w/w.
Also contains: purified water, isopropyl alcohol, hydroxyethylcellulose, benzyl alcohol, sodium hydroxide.
If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product
There are no reviews for this product, why not be the first to add a review?
© 2014-2024 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems